# SDR EY2R9601438

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: C4451
- Condition: Mis Drilled
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP FERRULE HOLES DRILLED TOO CLOSE
